The computation of wavelet-Galerkin three-term connection coefficients on a bounded domain - Archive ouverte HAL Access content directly
Journal Articles Progress in Applied Mathematics Year : 2014

The computation of wavelet-Galerkin three-term connection coefficients on a bounded domain

Abstract

Computation of triple product integrals involving Daubechies scaling functions may be necessary when using the wavelet-Galerkin method to solve differential equations involving nonlinearities or parameters with field variable dependence. Numerical algorithms for determining these triple product integrals, known as three-term connection coefficients, exist but tend to suffer from ill-conditioning. A more stable numerical solution algorithm is presented herein and shown to be both accurate and robust.
Fichier principal
Vignette du fichier
pam.pdf (171.21 Ko) Télécharger le fichier
Matlab_TTCC_SWJ.zip (13.79 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01059821 , version 1 (02-09-2014)

Identifiers

Cite

Simon Jones, Tonghua Zhang, Mathias Legrand. The computation of wavelet-Galerkin three-term connection coefficients on a bounded domain. Progress in Applied Mathematics, 2014, 7 (1), pp.1-8. ⟨10.3968/5016⟩. ⟨hal-01059821⟩
95 View
233 Download

Altmetric

Share

Gmail Facebook X LinkedIn More